HealthBoards

HealthBoards (http://www.healthboards.com/boards/)
-   Digestive Disorders (http://www.healthboards.com/boards/digestive-disorders/)
-   -   Domperidone yuk (http://www.healthboards.com/boards/digestive-disorders/935868-domperidone-yuk.html)

Worrybucket 01-19-2013 02:44 AM

Domperidone yuk
 
i have been taking Domperidone reguarly for the past 10 days, i think its this drug but i am waking in the middle of the night with the most bitter taste in my mouth, it almost makes me vomit. im thinking it must be the drug, and i did look on the net and saw a few people had posted bits and peices about it giving a bitter taste.

Has anyone here taken it and got a bitter taste in their mouth? its just like sometimes when by mistake you get some perfume in your mouth lol, its disgusting and i think i will have to come off it because its making me feel really nauseous.

Just to add i have just got over a 3 week stint of flu and i still cant smell or taste anything, which is worrying me a bit, i have ringing a bit in my ears and my nose is sore inside but no sinusy pain in my head or face. HELP !!

rather 01-19-2013 03:28 AM

Re: Domperidone yuk
 
I never use it.

Worrybucket 01-19-2013 10:28 AM

Re: Domperidone yuk
 
Have you ever?


All times are GMT -7. The time now is 02:52 PM.